# SDR MEJA951004

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2671V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC437
- Engine: Garrtt TPE33111U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024761E
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 8043, TJSJ TO TTPP, THE LEFT TORQUE WOULD NOT INCREASE ABOVE 77 PERCENT.  THE AIRCRAFT RETURNED TO TJSJ AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BAD TORQUE SIGNAL CONDITIONER.  REMOVED AND REPLACED TORQUE SIGNAL CONDITIONER IN ACCORDANCE WITH THE GARRETT MAINTENANCE MANUAL.  PERFORMED FUNCTIONAL CHECK.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
